| Model Number |
CP37V-V0 |
| Medical Device Problem Codes |
Break (1069); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Air Embolism (1697)
| Date of Event |
03/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Cp37 pumphead cavitating significant air during de-airing of primed hlm.Attempts to de-air resulted in tiny champagne bubble formation originating from the centrifugal pump.No noise or cracks/visible damage to pumphead.Pressurized circuit to test for leak, but no leak noted.Swapped out for new pumphead and the issue disappeared.
Additional Manufacturer Narrative
Additional information related to the event will be available after investigation of returned device, which could be addressed in a follow-up report.Because the issue was detected during the de-airing of primed hlm, the patient was not involved; moreover, the health effect clinical code assigned represents a worst-case scenario with respect to the present event.
Event or Problem Description
Additional Manufacturer Narrative
For the result of the investigation activities please refer to investigation report attached (nhcx0026_investigation_on_rmd).Because the issue was detected during the de-airing of primed hlm, the patient was not involved; moreover, the health effect clinical code assigned represents a worst-case scenario with respect to the present event.